Peeters Online Bibliographies
Peeters Publishers
this issue
  previous article in this issuenext article in this issue  

Document Details :

Title: Une bague amulette Judéo-Chrétienne
Author(s): WEYL, Robert , ROSNER, Isi
Journal: Revue des Études Juives
Volume: 152    Issue: 3-4   Date: juillet-décembre 1993   
Pages: 439-448
DOI: 10.2143/REJ.152.3.2012655

If you are not subscribed, you can purchase this article by clicking here (price : 14 EURO)

If you want to subscribe to this journal, click here